# SDR FDEA201208243147

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 8,716 hours, 1,204 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY EXIT LIGHT INOPERATIVE. DURING EMERGENCY EXIT LIGHT TEST.  R & R BULB IAW SMP.  OPS TEST OK IAW MM 33-51-00-5.  ACFT OK FOR SERVICE.
